Article citationsMore>>

J. Hietarinta, “A Search for Bilinear Equations Passing Hirota’s Three-Soliton Condition. I. KdV-Type Bilinear Equations,” Journal of Mathematical Physics, Vol. 28, No. 8, 1987, pp. 1732-1742. doi:10.1063/1.527815

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top